# SDR DL76L010958

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 49,371 hours, 7,581 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 417T4200216
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF OXYGEN MASK EO PER AD FOUND NO OXYGEN EQUIPMENT IN PSU ABOVE SEATS 20 A AND B.  NO OXYGEN GENERATOR OR MASKS OR ANYTHING.  EO 1-85011-12AD REPLACED PSU AND OXYGEN GEN.  ON, OFF A 351001259, B 353201010.
